# SDR 2A6R2024082971108

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft time: 7,280 hours, 22,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: L533M1017293
- Condition: Corroded
- Location: Zone 200
- Part time: 7,280 hours, 22,721 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGE WAS DISCOVERED ON THE TRANSMISSION DECK PANEL (PN: L533M1017293) UNDER THE AFT OUTBOARD SECTION OF THE RH XY FITTING.  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2024-1849, ISSUE A DATED 14 JUN 2024
